MAUDE Adverse Event Report: LOMBARD MEDICAL LTD. AORFIX AAA FLEXIBLE STENT GRAFT; ENDOVASCULAR STENT GRAFT

LOMBARD MEDICAL LTD. AORFIX AAA FLEXIBLE STENT GRAFT; ENDOVASCULAR STENT GRAFT
Model Number SG-HBB-24-111-80-12
Medical Device Problem Code Occlusion Within Device (1423)
Health Effect - Clinical Codes Aneurysm (1708); Thrombosis (2100)
Date of Event 12/22/2015
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Further investigation is in place and final mdr shall be filed upon its conclusion.
 
Event or Problem Description
On (b)(6) an urgent procedure was performed with use of aorfix stent grafts following the ifu.At that time, the procedure was finished without problem.Right leg: graft constricted in size and left leg occluded due to thrombosis stent grafts and all devices were placed approaching from the left femoral artery for abdominal evar.On (b)(6) a dealer informed medico's hirata of the occlusions problem due to thrombosis.Regarding the left leg, the occlusion due to thrombosis was confirmed from the bifurcation of the main body to the distal part of the external iliac artery.Regarding the right leg, approximately half of the graft from the contra-lateral leg was constricted in size.But the ring stent itself was fully expanded.Additional procedure: surgically, a thrombectomy was conducted.After the cutdown, act value was measured.With a unit of 11,000 intravenous injection was conducted and act value showed 237.About every 30 minutes, adding it with a unit of 1500, and finally, the act value showed 228 after approximately one hour.The procedure was finished.Anatomy: proximal neck angulation: 131 degree.Outside the ifu.Physician's comment: it is difficult to identify a cause of this event.It is assumed that it might be because of the patient's blood coagulation disorders.Implants used in this case: model number lot number expiry date manufacture date udi sg-hbb-24-111-80-12 cp62409-1 04 jun 2017 04 jun 2015 (01)05055715606493(17)170604(10)cp62409-1 sg-hbl-73-10 cl65069-1 21 jul 2017 21 jul 2015 (01)05055715612487(17)170721(10)cl65069-1 sg-hbl-106-10 cl65864-1 18 aug 2017 18 aug 2017 (01)05055715612302(17)170818(10)cl65864-1.
 
Additional Manufacturer Narrative
A full review of the device history record for these devices has been carried out with no anomalies identified; product was manufactured and released for sale in accordance with specifications.There is no information to suggest that the devices have not met the final release criteria and there is no information to suggest malfunction of the implant.The patient had a blood coagulation disorder which may have contributed to thrombosis of the limb.The physician has confirmed that the grafts are patent following the thrombectomy performed and that the event was not related to the stent grafts directly.As of (b)(6) 2016, the patient's condition has been described as favourable.
 
Event or Problem Description
On (b)(6), an urgent procedure was performed with use of aorfix stent grafts following the ifu.At that time, the procedure was finished without problem.Right leg: graft constricted in size and left leg occluded due to thrombosis stent grafts and all devices were placed approaching from the left femoral artery for abdominal evar.On (b)(6), a dealer informed medico's hirata of the occlusions problem due to thrombosis.Regarding the left leg, the occlusion due to thrombosis was confirmed from the bifurcation of the main body to the distal part of the external iliac artery.Regarding the right leg, approximately half of the graft from the contra-lateral leg was constricted in size.But the ring stent itself was fully expanded.Additional procedure: surgically, a thrombectomy was conducted.After the cutdown, act value was measured.With a unit of 11,000 intravenous injection was conducted and act value showed 237.About every 30 minutes, adding it with a unit of 1500, and finally, the act value showed 228 after approximately one hour.The procedure was finished.Anatomy: proximal neck angulation: 131 degree.Outside the ifu.Physician's comment: it is difficult to identify a cause of this event.It is assumed that it might be because of the patient's blood coagulation disorders.Implants used in this case: model number, lot number, expiry date, manufacture date, udi: sg-hbb-24-111-80-12, cp62409-1, 04 jun 2017, 04 jun 2015, (b)(4); sg-hbl-73-10, cl65069-1, 21 jul 2017, 21 jul 2015, (b)(4); sg-hbl-106-10, cl65864-1, 18 aug 2017, 18 aug 2017, (b)(4).

Brand Name
AORFIX AAA FLEXIBLE STENT GRAFT
Common Device Name
ENDOVASCULAR STENT GRAFT
Manufacturer (Section D)
LOMBARD MEDICAL LTD.
4 trident park
didcot, oxfordshire OX11 7HJ
UK  OX11 7HJ
MDR Report Key5384759
Report Number3004753364-2016-00004
Device Sequence Number504916
Product Code MIH
UDI-Device Identifier05055715606493
UDI-Public(01)05055715606493(17)170604(10)CP62409-1
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P110032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Followup
Report Date (Section B) 02/19/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date06/04/2017
Device Model NumberSG-HBB-24-111-80-12
Device Lot NumberCP62409-1
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/22/2016
Supplement Report FDA Received Date02/19/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient Weight58